# SDR DXTA2012090405113

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 9,685 hours, 7,600 cycles
- Engine: Pwa PW545A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Servo Valve
- Part number: 30J349001
- Part serial: TR5755
- Condition: Inoperative
- Location: Bleed Sys
- Part time: 233 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT EEC REVERTED TO MANUAL DURING CLIMB. COMPLIED WITH CHECKLIST. THROTTLE RESPONSE WAS GREATER THAN EXPECTED A CHANGE OF 6 TO 8 PERCENT RATHER THAN 2 TO 3 PERCENT FOR SAME THROTTLE MOVEMENTS BETWEEN LT AND RT THROTTLES WITH BOTH IN MANUAL. ON POST FLIGHT FOUND LT ECS DOLLS EYE WHITE IN AFT BAY. R & R LT ENGINE BLEED VALVE TORQUE MOTOR WITH O/H IAW MM 75-30-01.  PERFORMED SECONDARY ORIFACE CALIBRATION AND ENGINE PERFORMANCE RUNS IAW MM 71-00-00. OPS CHECK GOOD. REINSTALLED WITH SAME ORIFACE SIZE 56.
